Access count of this item: 125

Files in This Item:
File Description SizeFormat 
1455-3.pdf670.87 kBAdobe PDFView/Open
Title: 順序線形空間における一般化上限と弱い順序完備性について (バナッハ空間と関数空間の研究とその応用)
Other Titles: Generalized supremum and weak order completeness in ordered linear spaces (Banach and function spaces and their application)
Authors: 小室, 直人  KAKEN_name
Author's alias: Komuro, Naoto
Issue Date: Nov-2005
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1455
Start page: 17
End page: 22
Appears in Collections:Banach and function spaces and their application

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.